# SDR WX0500036

- Difficulty date: March 27, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 3732052
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS TO FNL - CREW REPORTED APU AUTO SHUTDOWN DUE TO LOW OIL PRESSURE IN FLIGHT.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED OIL PRESSURE LOW SWITCH IAW MM 49-90-03.  APU OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
